About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 490450, 6 pages
http://dx.doi.org/10.1155/2014/490450
Research Article

Periodic Points of Weaker Meir-Keeler Contractive Mappings on Generalized Quasimetric Spaces

1Department of Mathematics, National Kaohsiung Normal University, Kaohsiung, Taiwan
2Department of Applied Mathematics, National Hsinchu University of Education, Taiwan
3Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
4Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia

Received 15 May 2014; Accepted 6 June 2014; Published 3 July 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Ing-Jer Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ing-Jer Lin, Chi-Ming Chen, and Erdal Karapınar, “Periodic Points of Weaker Meir-Keeler Contractive Mappings on Generalized Quasimetric Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 490450, 6 pages, 2014. doi:10.1155/2014/490450